Back
Return
Biography

Prof. Muhammad Aslam Noor

Mathematics, COMSATS University Islamabad, Islamabad, Pakistan
Eminent Professor

Email:
aslamnoor@comsats.edu.pk (preferred), noormaslam@gmail.com

Qualifications

1975 Ph.D., Numerical Analysis, Brunel University, U.K.

1971 M.S., Mathematics, Queen's University, Canada.
1967 M.A., Mathematics, Punjab University, Pakistan.

1965 B.Sc. Mathematics, Punjab University, Pakistan.


Publications (selected)

  1. M. Aslam Noor and K. Inayat Noor, Exponentially biconvex functions and bivariational inequalities,in: Advances in Mathematical Analaysis and their multidisciplinary Applications, (editors: B. Hazarika, S. Acharjee and H. M. Srivastava, CRC Press, 2021
  2. M. Aslam Noor, K. Inayat Noor and M. Th. Rassias, Strongly biconvex functions and bivariational inequalities, in: Mathematical Analysis, Optimization, Approximation and Applications,(edits: P. M.Pardalos and Th. M. Rassias), World Scientific Publishing Company. (2021).
  3. M. Aslam Noor and K. Inayat Noor, Nonconvex bifunction general variational inequalities, Montes Taurus J. Pure App. Math. (2021)
  4. M. Aslam Noor and K. Inayat Noor, General exponentially preinvex functions and their properties, Appl.Math. E-Notes, 2021(2021)
  5. S. Jabben, M. Aslam Noor and K. Inayat Noot, Some new inertial projection methods for quasi-variational inequalities, Appl. Math. E-Notes, 2021(2021).
  6. M. Aslam Noor and K. Inayat Noor, Some classes of extended general variational inequalities, in: Approximation and Computation in Science and Engineering,(Edit. N. J. Daras and Themistocles M. Rassias): Springer-Verlag, (2021).
  7. M. U. Awan, M. Aslam Noor, S. Talib, K. Inayat Noor, and Th. M. Rassias, New k-conformable fractional integral inequalities. in :Approximation Theory and Analytic Inequalities( Edits: TH. M. Rassias), Springer (2021).
  8. M. Aslam Noor, B. B. Mohsen, K. Inayat Noor and Mich. Th. Rassias, General preinvex functions and variational-like inequalities, in: Approximation and Computation in Science and Engineering( Eds: N. J. Daras and Th. M. Rassias), Springer, 2021.
  9. M. Aslam Noor, K. Inayat Noor and Mich. Th. Rassias, Characterizations of higher order strongly generalized convex functions, in: Nonlinear Analysis, Differential Equations and Applications(Eds. Th. M. Rassias), Springer, 2021.
  10. M. Aslam Noor, New approximation schemes for general variational inequalities, J. Math. Anal.Appl. 251 (2000), 217-229.
  11. M. Aslam Noor, Some developments in general variational inequalities, Appl. Math. Comput. 152(2004), 197-277.
  12. M. Aslam Noor, General variational inequalities, Appl. Math. letters, 1(1988), 119-121.
  13. M. Aslam Noor, K. Inayat Noor, and Th. M. Rassias, Some aspects of variational inequalities, J. Comput. Appl. Math., 47(1993), 285-312.
  14. M. Aslam Noor, Some recent advances in variational inequalities, Part I, basic concepts, New Zealand J. Math. 26 (1997), 53-80.
  15. M Aslam Noor, WOettli - On General Nonlinear Complementarity Problems and quasi-equilbria, Le Matemat., 49(2)(1994),313-331.
  16. M. Aslam Noor, Extended general variational inequalities, Appl. Math. Letters, 22(2009), 182-185.
  17. B. Xu and M. Aslam Noor, Fixed-Point Iterations for Asymptotically Nonexpansive Mappings in Banach Spaces, J. Math. Anal. Appl. 267(2002), 444-453.
  18. M. Aslam Noor, Generalized set-valued variational inclusions and resolvent equations, J. Math.Anal. Appl. 228 (1998), 206-220.
  19. M. Aslam Noor, K. Inayat Noor and T. M. Rassias, Set-valued resolvent equations and mixed variational inequalities, J. Math. Anal. Appl. 220(1988), 741-759.
  20. M. Aslam Noor, Three-step iterative algorithms for multivalued quasi variational inclusions, J.Math. Anal. Appl. 255(2001), 589-604.
  21. M. Aslam Noor, Variational-like inequalities, Optimization, 40(4)(1993), 323-330.